# SDR FDEA202308011343

- Difficulty date: August 1, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N891FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41440
- Aircraft time: 19,880 hours, 3,348 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113W3003501
- Part serial: 000344
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP LWR  SURFACE FROM IB TO OB 12 INCH CROSS TE TO LE 11.8 INCH FOUND ONE DENT EVALUATED LH OB FLAP LWR SURFACE FROM IB TO OB 12 INCH CROSS TE TO LE 11.8 INCH ONE   DENT WITH DELAMINATION DAMAGE SIZE LXW=1.8"X1.0" OUT OF ALLOWABLE LIMIT AS PER B777   SRM 57-53-01-1A ALLOWABLE DAMAGE 2 REV 44.0.REPAIRED THE DAMAGE AS PER B777 SRM 57-  53-01-2R-2 REPAIR 2 AND SRM 51-70-04-2R-1 REPAIR 1 AND SRM 51-70-04-2R REPAIR GENERAL   REV 44.0 AND EA G-5750-T0375495 P1 ,TITLE :WING-FLIGHT SURFACES-LH OUTBD FLAP TE WEDGE   DENT WITH DISBOND AT OTEF STA 32.96-SRM REPAIR-RSC TRACKING,DETAIL PLS  REFER TO WRI   57505323,REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
